Journal of the Mathematical Society of Japan

Good filtrations and F-purity of invariant subrings

Mitsuyasu HASHIMOTO

Full-text: Open access

Abstract

Let $k$ be an algebraically closed field of positive characteristic, $G$ a reductive group over $k$, and $V$ a finite dimensional $G$-module. Let $B$ be a Borel subgroup of $G$, and $U$ its unipotent radical. We prove that if $S = \mathrm{Sym} \: V$ has a good filtration, then $S^U$ is $F$-pure.

Article information

Source
J. Math. Soc. Japan, Volume 63, Number 3 (2011), 815-818.

Dates
First available in Project Euclid: 1 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1312203801

Digital Object Identifier
doi:10.2969/jmsj/06330815

Mathematical Reviews number (MathSciNet)
MR2836745

Zentralblatt MATH identifier
1222.13006

Subjects
Primary: 13A50: Actions of groups on commutative rings; invariant theory [See also 14L24]
Secondary: 13A35: Characteristic p methods (Frobenius endomorphism) and reduction to characteristic p; tight closure [See also 13B22]

Keywords
good filtration F-pure invariant subring

Citation

HASHIMOTO, Mitsuyasu. Good filtrations and F -purity of invariant subrings. J. Math. Soc. Japan 63 (2011), no. 3, 815--818. doi:10.2969/jmsj/06330815. https://projecteuclid.org/euclid.jmsj/1312203801


Export citation

References

  • S. Donkin, Rational Representations of Algebraic Groups, Lecture Notes in Math., 1140, Springer, 1985.
  • F. D. Grosshans, The invariants of unipotent radicals of parabolic subgroups, Invent. Math., 73 (1983), 1–9.
  • M. Hashimoto, Good filtrations of symmetric algebras and strong $F$-regularity of invariant subrings, Math. Z., 236 (2001), 605–623.
  • M. Hochster and C. Huneke, Tight closure and strong $F$-regularity, Mém. Soc. Math. France, 38 (1989), 119–133.
  • M. Hochster and C. Huneke, Tight closure, invariant theory, and the Briançon–Skoda theorem, J. Amer. Math. Soc., 3 (1990), 31–116.
  • M. Hochster and C. Huneke, $F$-regularity, test elements, and smooth base change, Trans. Amer. Math. Soc., 346 (1994), 1–62.
  • M. Hochster and J. Roberts, Rings of invariants of reductive groups acting on regular rings are Cohen–Macaulay, Adv. Math., 13 (1974), 115–175.
  • M. Hochster and J. Roberts, The purity of the Frobenius and local cohomology, Adv. Math., 21 (1976), 117–172.
  • J. C. Jantzen, Representations of Algebraic Groups, 2nd ed., Mathematical Surveys and Monographs, 107, Amer. Math. Soc., 2003.
  • V. B. Mehta and A. Ramanathan, Frobenius splitting and cohomology vanishing for Schubert varieties, Ann. of Math. (2), 122 (1985), 27–40.
  • J. D. Vélez, Openness of the $F$-rational locus and smooth base change, J. Algebra, 172 (1995), 425–453.
  • K.-i. Watanabe, Characterizations of singularities in characteristic $0$ via Frobenius map, Commutative Algebra, Algebraic Geometry, and Computational Methods (Hanoi 1996), Springer, 1999, pp.,155–169.